MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC ESTEEM SYNERGY; PROTECTOR, OSTOMY

CONVATEC DOMINICAN REPUBLIC INC ESTEEM SYNERGY; PROTECTOR, OSTOMY
Model Number 409270
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter: (b)(6).Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.
 
Event or Problem Description
It was reported eight wafers were made off center, so much that the end user could not use it.No photo was provided.
 
Event or Problem Description
To date no additional patient or event details have been received.
 
Additional Manufacturer Narrative
No samples or photos were received for analysis and investigation; for that reason, the malfunction reported by the customer could not be confirmed.In addition, a complaint search for lot 8a03528 and malfunction code ost-pmc1.18 skin barrier starter hole is defective (e.G misalignment or off center), leakage may occur (moldable only) was carried out and as a result, no additional complaint was found; therefore, no trend is observed.As per complaint manufacturing investigation procedure wi-0359, version 4.0, it is not required to open a nonconformance report (ncr) for type 2 complaints which were not confirmed.Lot 8a03528 was manufactured on 01/19/2018, form fill and seal #1 line, with a total of (b)(4) units.Complaint investigator id 6055 performed a batch record review on 09/28/2020, description steem syn moldable cvx33/45mm(1x10pk)nl to verify if all the applicable procedures were followed and no issues were found; all the components for assembly were correct per bom and all the tooling information documented was also correct.Sap material 1165362 and manufacturing order (b)(4).The batch record review supports that there were no discrepancies related to the issue reported.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092.

Brand Name
ESTEEM SYNERGY
Common Device Name
PROTECTOR, OSTOMY
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal
Manufacturer (Section G)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key8008696
Report Number9618003-2018-02540
Device Sequence Number1472692
Product Code EXE
UDI-Device Identifier00768455185719
UDI-Public00768455185719
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/18/2023
Device Model Number409270
Device Lot Number8A03528
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2018
Supplement Date Received by Manufacturer11/10/2023
Initial Report FDA Received Date10/26/2018
Supplement Report FDA Received Date11/10/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexFemale